# SDR CA190604016

- Difficulty date: June 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Collar
- Condition: Missing
- Location: Mlg Retract Act
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  MISSING AND/OR LOOSE COLLARS ON FASTENERS THAT RETAIN MLG RETRACT ACTUATOR FITTING INSTALLATION (G05720708) TO WING UPPER SKIN (TC# 20190604016)
